# SDR 04FDEA02659

- Difficulty date: September 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT SIDEWALL STRUCTURE FRAME'S INNER CHORD DENT AT STA 1701, L-12L.  FRAME AT STA 1701 L-12L DAMAGED DOUBLER REMOVED AND REPLACED AS   PER SRM 53-00-00 VOL I FIG 1.
